RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 6, Pages 899–911 (Mi mz7812)  

This article is cited in 4 scientific papers (total in 4 papers)

Estimates of $n$-diameters of some classes of functions analytic on Riemann surfaces

V. P. Zakharyuta, N. I. Skiba

Rostov State University

Abstract: This study concerns the class $A_K^D$ of functions $x$ analytic in a domain $D$ of an open Riemann surface and satisfying there the inequality $|x|<1$ with metric defined by the norm of the space $C(K)$ of functions continuous on the compact subset $K\subset D$. The asymptotic formula
$$ \lim_{n\to\infty}[d_n(A_K^D)]^{1/n}=e^{-1/\tau}, $$
is established, where $D$ is a finitely connected domain of Carathéodory type, $K\subset D$ is a regular compact subset such thatdsetmnk is connected, and $\tau=\tau(D,K)$ is the flux of harmonic measure of the set $\partial D$ relative to the $D\setminus K$ through any rectifiable contour separating $\partial D$ and $K$.

Full text: PDF file (894 kB)

English version:
Mathematical Notes, 1976, 19:6, 525–532

Bibliographic databases:

UDC: 517.5
Received: 12.02.1975

Citation: V. P. Zakharyuta, N. I. Skiba, “Estimates of $n$-diameters of some classes of functions analytic on Riemann surfaces”, Mat. Zametki, 19:6 (1976), 899–911; Math. Notes, 19:6 (1976), 525–532

Citation in format AMSBIB
\Bibitem{ZakSki76}
\by V.~P.~Zakharyuta, N.~I.~Skiba
\paper Estimates of $n$-diameters of some classes of functions analytic on Riemann surfaces
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 6
\pages 899--911
\mathnet{http://mi.mathnet.ru/mz7812}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=419783}
\zmath{https://zbmath.org/?q=an:0375.46028}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 6
\pages 525--532
\crossref{https://doi.org/10.1007/BF01149932}


Linking options:
  • http://mi.mathnet.ru/eng/mz7812
  • http://mi.mathnet.ru/eng/mz/v19/i6/p899

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Parfenov, “Asymptotics of singular numbers of imbedding operators for certain classes of analytic functions”, Math. USSR-Sb., 43:4 (1982), 563–571  mathnet  crossref  mathscinet  zmath
    2. O. G. Parfenov, “Asymptotic behavior of the diameters of certain classes of analytic functions”, Funct. Anal. Appl., 15:4 (1981), 304–305  mathnet  crossref  mathscinet  zmath  isi
    3. O. G. Parfenov, “Widths of a class of analytic functions”, Math. USSR-Sb., 45:2 (1983), 283–289  mathnet  crossref  mathscinet  zmath
    4. O. G. Parfenov, “Estimates of the singular numbers of the Carleson imbedding operator”, Math. USSR-Sb., 59:2 (1988), 497–514  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:133
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020